# SDR TSAA20141015028

- Difficulty date: August 18, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 73,742 hours, 58,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD TO SIDEWALL PANEL TRANSITION SILL STATION 380 - 520 LBL 24.  REPLACED SIDEWALL PANEL TRANSITION SILL IAW SRM 53-10-13.
